0
RESEARCH PAPERS

The Flow of a Non-Newtonian Fluid Past Projections and Depressions

[+] Author and Article Information
A. Mir-Mohamad-Sadegh, K. R. Rajagopal

Department of Applied Mechanics and Engineering Sciences, The University of Michigan, Ann Arbor, Mich. 48109

J. Appl. Mech 47(3), 485-488 (Sep 01, 1980) (4 pages) doi:10.1115/1.3153718 History: Received October 01, 1979; Online July 21, 2009

Abstract

The plane flow of a homogenous incompressible second-order fluid past projections or depressions of arbitrary shape is considered. A numerical technique based on a boundary integral equation is developed and the problem of the flow past a rectangular slot of depth d and width W is solved.

Copyright © 1980 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In